# SDR CALA2021051700662

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 60,078 hours, 26,173 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torsion Box
- Part number: D5347715120200
- Condition: Corroded
- Location: Fr56-59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TORSION BOX AT FR56-FR59 TRANSITION PANEL HAS CORROSION DOT L003 SUPPORT TASK- PER HAECO LCQ N/R 9296713/32713 GENERATED BY V061704. REMOVED AND REPLACED WITH NEW TRANSITION PANEL IAW A319 SRM 51-7 2-11-911-001 AT HAECO LCQ REF 9293713/32713 BY MECH V918284
